Puffy eyes and Rogaine foam 5%; under eye area makes me look like I have dark circles. Is there anything I can do to avoid this?

I started using Rogaine foam 5% for women 2 weeks ago. I apply 2-3 hours before going to bed on dry scalp and I try to stick to the 1/2 capful even though it's difficult to measure exactly. For the past week, I noticed that my eyes look a little puffy, on the eye lids but also the under eye area which makes me look like I have dark circles. Is there anything I can do to avoid this? Its the only side effect I'm currently experiencing.

Doctor Answers 1

Puffy eyes after Rogaine

you might want to consult the pharmacy about side effects of Rogaine and whether this is one of them Google the side effects and that should give you the full list.


Fort Myers Plastic Surgeon
4.6 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.